Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Using laxatives for constipation. Any side effects from long term use? Suffering from abdominal discomfort due to medication. Any other treatment?

hi iam 26 years old i have constipation problem since from 2 years now frome last 3 months it becames very seviour problem .now iam using laxative from 2 months how long i use it is there any side effects from it and i am suffering frome obdominal discomfort from using this medicine . is there any other treatment to stop this constipation problem
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see ur very young to develop these kind of problem.first you have to change your life style drink plenty of fluids in whole day plus after waking up in morning first drink leukwarm water add lime on it which definetly relive ur increase fiber in ur diet ,plus increase green leafy veg in your diet plus salad.avoid fatty food,and fast regular exercise and yoga which increase positiveness in u.long term use of laxative decrease ur digestion power plus interfere with ur normal intestinal movement.u have try homoeopathy which having permanent cure from ur problem,
Answered: Thu, 23 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor